MathSciNet Relay Station
MathSciNet bibliographic data
MR638783 53A07 (53C42)
Hsiang, Wu-yi; Yu, Wen Ci A generalization of a theorem of Delaunay. J. Differential Geom. 16 (1981), no. 2, 161–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement